# SDR DALA1154249258

- Difficulty date: November 30, 2006
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 27,098 hours, 13,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB PAN CORROSION REPAIR IAW SRM 53-05 NRC B55-061119-047 AND BAC APPROVAL 1-253499901-2
